# SDR EOPA20120315363

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N363AL
- Make and model: Bell 206L-3
- Aircraft serial: 51472
- Aircraft time: 14,457 hours, 15,734 cycles
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Flex Hose
- Part number: 70016G0000D270
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LINE BETWEEN TRANSMISSION AND FREE WHEEL UNIT WAS IMPROPERLY CLAMPED CAUSING THE HOSE TO CONTACT THE DIVESHAFT.  DURING INSTALLATION OF THE NEW HOSE ASSY IT WAS NOTED THAT THE PN CALLED OUT FOR IN THE DRAWINGS AND THE MFG PARTS MANUAL IS APPROX 1 INCH TO SHORT TO INSTALL THE CLAPS IN THE PROPER POSITIONS. THE PN IN THE DRAWINGS IS 70-010G0000D270. THE MFG SHOWS AN ALTERNATE PN OF 70-061G000D270. THIS WAS THE PN OF THE NEW HOSE INSTALLED.
